Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Measures that vanish on half spaces


Author: Benjamin Weiss
Journal: Proc. Amer. Math. Soc. 18 (1967), 123-126
MSC: Primary 42.99; Secondary 44.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0208278-5
MathSciNet review: 0208278
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. MR 0072370
  • [2] -, Lectures on Fourier integrals, Annals of Mathematics Studies No. 42, Princeton Univ. Press, Princeton, N. J., 1959.
  • [3] A. Erdelyi, et al., Higher transcendental functions, Vol. 2, McGraw-Hill, New York, 1953.
  • [4] James L. Griffith, Hankel transforms of functions zero outside a finite interval, J. Proc. Roy. Soc. New South Wales 89 (1955), 109–115 (1956). MR 0077616
  • [5] SigurÄ‘ur Helgason, The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds, Acta Math. 113 (1965), 153–180. MR 0172311, https://doi.org/10.1007/BF02391776
  • [6] T. Kubota, Ueber die Konvex-geschlossenen Mannigfaltigkeiten in $ n$-dimensionale Raume, Sci. Rep. Tôhoku Imperial Univ. 14 (1925), 85-99.
  • [7] M. par Plancherel and G. Pólya, Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv. 9 (1936), no. 1, 224–248 (French). MR 1509557, https://doi.org/10.1007/BF01258191

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.99, 44.30

Retrieve articles in all journals with MSC: 42.99, 44.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0208278-5
Article copyright: © Copyright 1967 American Mathematical Society